# SDR SWAA2024072607355

- Difficulty date: June 29, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 26,284 hours, 12,972 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BEAM BS947 LBL51 UNDER LAV TIE DOWN FITTING HAS POSSIBLE CORROSION.<[01] REMOVED LAV TIE DOWN FITTING FROM STA 947 LBL 51 PER SRM 51-40-02;[02] REMOVED CORROSION. ORIGINAL THICKNESS OF 0.180IN; REMOVED 0.100IN MATERIAL; REMAINING THICKNESS IS 0.080IN. OUT OF LIMITS PER SRM 53-70-51-1A-1.;[03] REMOVED AND REPLACED FLOOR BEAM STA. 947 LBL 60- RBL 60 PER SRM 51-10-02. ALSO; REFERENCE TASK (TTG8Q00U9S5C);[04] RII INSPECTED AS REQUIRED. CORRECTIVE ACTION #3. REMOVE AND REPLACE OF STA. 947 FLOOR BEAM.
